Volume 19, issue 1 (2019)

Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Pretty rational models for Poincaré duality pairs
1

Hector Cordova Bulens, Pascal Lambrechts and Don Stanley

Topological Hochschild homology of maximal orders in simple $\mathbb{Q}$–algebras
31

Henry Yi-Wei Chan and Ayelet Lindenstrauss

A simplicial James–Hopf map and decompositions of the unstable Adams spectral sequence for suspensions
77

Fedor Pavutnitskiy and Jie Wu

Dimensional reduction and the equivariant Chern character
109

Augusto Stoffel

Constructing the virtual fundamental class of a Kuranishi atlas
151

Dusa McDuff

$E_2$ structures and derived Koszul duality in string topology
239

Andrew J Blumberg and Michael A Mandell

Vanishing theorems for representation homology and the derived cotangent complex
281

Yuri Berest, Ajay C Ramadoss and Wai-kit Yeung

Relative phantom maps
341

Kouyemon Iriye, Daisuke Kishimoto and Takahiro Matsushita

Distortion of surfaces in graph manifolds
363

G Christopher Hruska and Hoang Thanh Nguyen

Arrow calculus for welded and classical links
397

Jean-Baptiste Meilhan and Akira Yasuhara

Torsion homology and cellular approximation
457

Ramón Flores and Fernando Muro

The verbal width of acylindrically hyperbolic groups
477

Mladen Bestvina, Kenneth Bromberg and Koji Fujiwara

On the homotopy types of $\mathrm{Sp}(n)$ gauge groups
491

Daisuke Kishimoto and Akira Kono

Cohomology rings of compactifications of toric arrangements
503

Corrado De Concini and Giovanni Gaiffi

Publication of this issue is now complete.